# SDR AALA20100930DFW01

- Difficulty date: September 30, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 73,761 hours, 39,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DFW - CREW REPORTED ON DESCENT LEFT HYDRAULIC QUANTITY DECREASED.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SERVICED LEFT AND RIGHT HYDRAULIC SYSTEMS PER MM 12-13-01-3.  SYSTEM GROUND CHECK NORMAL OPERATION.
